# SDR USAA920082069

- Difficulty date: October 10, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139584 INTERGRANULAR CORROSION ON FLOOR BEAM UPPER CHORD AT BS986.5, WL208.1, BETWEEN LBL44 TO RBL44 IN PASSENGER CABIN.  REPAIRED FLOOR BEAM UPPER CHORD AT BS986.5, WL208.1, BETWEEN LBL44 TO RBL44 IAW US AIRWAYS EA NR 132084.
